A short survey on isoperimetric problem on non compact Riemannian manifolds

Risultato della ricerca: Chapter

Abstract

In this text, we explain some known results about isoperimetric profile of complete smooth noncompact Riemannian manifolds of dimension 2, with one end, with two ends and with more than two ends.
Lingua originaleEnglish
Titolo della pubblicazione ospiteVolume II
Pagine199-206
Numero di pagine8
Stato di pubblicazionePublished - 2009

Serie di pubblicazioni

NomeBollettino di Matematica pura ed applicata

Fingerprint

Entra nei temi di ricerca di 'A short survey on isoperimetric problem on non compact Riemannian manifolds'. Insieme formano una fingerprint unica.

Cita questo